# SDR DALA2018040602296

- Difficulty date: April 5, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN MID FLOOR SUPPORT BOX BEAM BS 720 TO BS 740,  RBL 58 CORRODED.   REMOVED CORROSION IAW SRM, REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02 AND DWG.
